×

Quasicomplementarity problems of type \(R_ 0\). (English) Zbl 0851.90121

Summary: A necessary and sufficient condition is given for the upper semicontinuity of the solution map of certain parametric quasicomplementarity problems.

MSC:

90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
90C48 Programming in abstract spaces
90C31 Sensitivity, stability, parametric optimization
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Capuzzo Dolcetta, I., andMosco, U.,Implicit Complementarity Problems and Quasi-Variational Inequalities, Variational Inequalities and Complementarity Problems, Edited by R. W. Cottle, F. Giannessi, and J. L. Lions, Wiley, Chichester, England, pp. 75–87, 1980.
[2] Noor, M. A., andOettli, W.,On General Nonlinear Complementarity Problems and Quasi-Equilibria, Le Matematiche, Vol. 49, pp. 313–331, 1994. · Zbl 0839.90124
[3] Zarantonello, E. H.,Projections on Convex Sets in Hilbert Space and Spectral Theory, Contributions to Nonlinear Functional Analysis, Edited by E. H. Zarantonello, Academic Press, New York, New York, pp. 237–424, 1971.
[4] Shi, P.,Equivalence of Variational Inequalities with Wiener-Hopf Equations, Proceedings of the American Mathematical Society, Vol. 111, pp. 339–346, 1991. · Zbl 0881.35049 · doi:10.1090/S0002-9939-1991-1037224-3
[5] Oettli, W., andYen, N. D.,Continuity of the Solution Set of Homogeneous Equilibrium Problems and Linear Complementarity Problems, Variational Inequalities and Network Equilibrium Problems, Edited by F. Giannessi and A. Maugeri, Plenum Press, New York, New York, pp. 225–233, 1995. · Zbl 0849.90116
[6] Jansen, M. J. M., andTijs, S. H.,Robustness and Nondegeneracy for Linear Complementarity Problems, Mathematical Programming, Vol. 37, pp. 293–308, 1987. · Zbl 0623.90080 · doi:10.1007/BF02591739
[7] Gowda, M. S.,On the Continuity of the Solution Map in Linear Complementarity Problems, SIAM Journal of Optimization, Vol. 2, pp. 619–634, 1992. · Zbl 0779.90074 · doi:10.1137/0802030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.